# SDR 98FDEA00103

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0752, NR 0754, UPPER LOBE, BS 420, FLOORBEAM HAS DRILL MARK ALMOST THROUGH UPPER LIP AT RBL 6.  ADDITIONAL DAMAGE FOUND IN FLOORBEAM AT RBL 3 UPON REMOVAL OF SEAT TRACK.  REMOVED DAMAGED AREAS OF FLOORBEAM AT RBL 3 AND RBL 6, BS 420, AND REPAIRED PER SRM 53-10-8 AND AARD 53-10-07.
